# SDR UIEA2021030800489

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,226 hours, 13,981 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH ENGINE NBR 8 FAN BLADE LEADING EDGE NICKED.( BLENDED LH ENG NBR 8 FAN BLADE IAW AMM 72-31-02. NO FURTHER DEFECTS NOTED. BLADE W/ IN LIMITS AND NON-MEL ADDED FOR TRACKING PURPOSES ONLY. NON-MEL # 143392. )
